Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 150, NWS Fort Worth, TX

May 30, 2012Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 5:18 AM CDT for Parker County, Texas. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 5:18 AM CDT (10:18 UTC)
Expired
May 30, 2012, 6:15 AM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:35 AM CDTHAIL 1Weatherford, TXQUARTER HAIL IN WEATHERFORD
May 30, 5:37 AM CDTTSTM WND DMGWeatherford, TXSIXTY MPH WINDS WERE ESTIMATED IN WEATHERFORD. 3-6 TREE LIMBS WERE BROKEN AND A FLAG POLE WAS KNOCKED DOWN.
May 30, 5:37 AM CDTHAIL 1Weatherford, TXHAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN WEATHERFORD.
May 30, 5:45 AM CDTHAIL 1.75Peaster, TXGOLFBALL HAIL IN PEASTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS54 KFWD 301018
SVRFWD
TXC367-301115-
/O.NEW.KFWD.SV.W.0150.120530T1018Z-120530T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
518 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 AM CDT

* AT 518 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  SOUTH OF POOLVILLE...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEATHERFORD AROUND 605 AM...
  HUDSON OAKS AROUND 610 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3301 9806 3299 9754 3267 9754 3255 9756
      3256 9807
TIME...MOT...LOC 1018Z 334DEG 14KT 3292 9785

$$


DUNN
3 follow-up statements
184 
WWUS54 KFWD 301033
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 AM CDT WED MAY 30 2012

TXC367-301115-
/O.CON.KFWD.SV.W.0150.000000T0000Z-120530T1115Z/
PARKER TX-
533 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR PARKER COUNTY...

AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES NORTH OF WEATHERFORD...MOVING SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEATHERFORD AROUND 550 AM CDT...
  HUDSON OAKS AND WILLOW PARK AROUND 555 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3291 9798 3299 9779 3299 9754 3265 9754
      3255 9756 3256 9801
TIME...MOT...LOC 1033Z 341DEG 20KT 3284 9780

$$


DUNN
176 
WWUS54 KFWD 301047
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 AM CDT WED MAY 30 2012

TXC367-301115-
/O.CON.KFWD.SV.W.0150.000000T0000Z-120530T1115Z/
PARKER TX-
547 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR EASTERN PARKER COUNTY...

AT 547 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HUDSON OAKS...MOVING SOUTH AT 25 MPH.  QUARTER SIZE HAIL WAS 
REPORTED IN WEATHERFORD EARLIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3291 9755 3263 9754 3255 9756 3256 9785
      3286 9783 3291 9776
TIME...MOT...LOC 1047Z 341DEG 20KT 3275 9772

$$


DUNN
910 
WWUS54 KFWD 301105
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 AM CDT WED MAY 30 2012

TXC367-301115-
/O.CON.KFWD.SV.W.0150.000000T0000Z-120530T1115Z/
PARKER TX-
605 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN PARKER COUNTY...

AT 605 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ANNETTA SOUTH...MOVING SOUTH AT 25 MPH.

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 403 AND 415.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3272 9777 3279 9770 3282 9754 3261 9755
      3255 9756 3255 9769 3256 9778
TIME...MOT...LOC 1105Z 341DEG 20KT 3266 9768

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:46 AM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 30, 3:46 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CDT WED MAY 30 2012

.DISCUSSION...
A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF
SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL
REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY
HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN
NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD
BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT
NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD
BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL
RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL...
DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS
BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE
INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW
FAR NORTH THE OUTFLOW BOUNDARY RETREATS.

ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS
A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A
COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS
OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES
SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE
AIR MOVES IN BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN
THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST
FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT
THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW
STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE
NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT
10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT
COUPLE OF DAYS.

WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY
IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL
BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN
THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW
LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY
NEXT WEEK WITH HIGHS IN THE 90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  94  73  84  61  84 /  30  40  30  10  10
WACO, TX              93  73  86  62  86 /  10  20  30  20   5
PARIS, TX             90  69  82  56  79 /  40  70  40  10  10
DENTON, TX            93  72  83  59  82 /  30  40  30  10  10
MCKINNEY, TX          94  71  84  57  80 /  30  50  30  10  10
DALLAS, TX            95  73  84  61  82 /  30  40  30  10  10
TERRELL, TX           94  72  85  59  80 /  20  50  30  10  10
CORSICANA, TX         93  72  86  62  81 /  20  30  30  20  10
TEMPLE, TX            93  72  86  63  87 /  10  20  30  20   5
MINERAL WELLS, TX     96  70  84  56  83 /  20  30  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/79
Hazardous weather outlook, May 30, 3:57 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A
SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF
INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT
ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT
MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF
NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER
CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF
NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH
LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED.

DUNN

In the hours before

Special weather statement, May 30, 3:55 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT WED MAY 30 2012

TXZ120-300930-
ROCKWALL TX-
355 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  ROCKWALL COUNTY

AT 355 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROCKWALL...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FATE...HEATH...ROCKWALL...
AND ROYSE CITY.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3298 9630 3281 9630 3281 9632 3282 9652
      3298 9652
TIME...MOT...LOC 0855Z 291DEG 30KT 3293 9645

25
Special weather statement, May 30, 4:01 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT WED MAY 30 2012

TXZ101-102-300930-
JACK TX-WISE TX-
401 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  NORTHWESTERN WISE COUNTY

AT 400 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF JACKSBORO...MOVING EAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3344 9798 3344 9755 3317 9755 3308 9821
      3347 9829 3347 9798
TIME...MOT...LOC 0900Z 258DEG 40KT 3336 9796

25
Special weather statement, May 30, 4:28 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 AM CDT WED MAY 30 2012

TXZ092-093-103-104-301000-
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
428 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  SOUTHEASTERN COOKE COUNTY
  NORTHEASTERN DENTON COUNTY
  SOUTHWESTERN GRAYSON COUNTY

AT 427 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF SANGER...MOVING SOUTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...AUBREY...CELINA...
CROSS ROADS...FRISCO...GUNTER...HACKBERRY...KRUGERVILLE...LITTLE
ELM...PILOT POINT...PROSPER...RAY ROBERTS PARK ISLE DU BOIS AND RAY
ROBERTS PARK JOHNSON BRANCH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3352 9668 3335 9652 3304 9682 3320 9698
      3340 9714 3343 9714 3357 9705 3361 9694
TIME...MOT...LOC 0927Z 325DEG 40KT 3336 9697
Special weather statement, May 30, 5:01 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 AM CDT WED MAY 30 2012

TXZ104-119>121-301030-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
501 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  NORTHEASTERN DALLAS COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 501 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ALLEN...MOVING SOUTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...FATE...
FORNEY...GARLAND...HEATH...LOWRY CROSSING...LUCAS...MURPHY...
PARKER...PLANO...PRINCETON...RICHARDSON...ROCKWALL...ROWLETT...ROYSE
CITY...SACHSE...SUNNYVALE...TERRELL AND WYLIE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3299 9629 3284 9630 3284 9614 3278 9609
      3256 9615 3274 9649 3307 9684 3326 9655
TIME...MOT...LOC 1001Z 317DEG 40KT 3311 9666
Special weather statement, May 30, 5:03 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT WED MAY 30 2012

TXZ122-123-301030-
RAINS TX-VAN ZANDT TX-
503 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN RAINS COUNTY
  NORTHERN VAN ZANDT COUNTY

AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF WILLS POINT...MOVING
SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...FRUITVALE...GRAND
SALINE AND VAN.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3250 9560 3273 9604 3284 9596 3284 9593
      3285 9595 3286 9594 3274 9563 3273 9563
      3269 9559 3250 9559
TIME...MOT...LOC 1003Z 297DEG 28KT 3274 9594
Special weather statement, May 30, 5:09 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 AM CDT WED MAY 30 2012

TXZ117-301045-
PARKER TX-
509 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN PARKER COUNTY

AT 509 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF WEATHERFORD...MOVING SOUTHEAST
AT 25 MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3299 9800 3300 9773 3299 9759 3281 9754
      3279 9755 3270 9795
TIME...MOT...LOC 1009Z 311DEG 23KT 3295 9781

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.